Journal Article

BOUNDARIES FOR STRONG SCHUR SPACES

S. Dutta and V. P. Fonf

in The Quarterly Journal of Mathematics

Volume 65, issue 3, pages 887-891
Published in print September 2014 | ISSN: 0033-5606
Published online August 2013 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hat041
BOUNDARIES FOR STRONG SCHUR SPACES

Show Summary Details

Preview

It is known that if a Banach space X does not contain an isomorphic copy of c0, then for any boundary B and representation B = ∪n=1 Bn such that the sequence Bn is increasing, there exist an index m and some r>0 such that Bm is r-norming for X. In this note, we show that if some Bm is uniformly norming, that is, there exists r>0 not depending on a boundary B and a representation B= ∪ Bn, then that property characterizes Strong Schur spaces.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.